# SDR DALA2023100508213

- Difficulty date: September 30, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,417 hours, 36,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE INDICATOR LIGHT BURNED OUT. CORRECTIVE ACTION: REMOVED 2L ESCAPE SLIDE FOR ACCESS PER B757 AMM 25-66. FOUND L2 DOOR LWR IDLER ARM (CRANK #5) BEARINGS WORN. INSTALLED SERVICEABLE IDLER ARM PER B757 CMM 52-11 AND AMM 20-11. RE-INSTALLED SLIDE, VERIFIED OP CHECKS NORMAL.
